# SDR SIMA20120418005

- Difficulty date: April 18, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 33,610 hours, 28,206 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 8152891
- Condition: Inoperative
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2864,  THE CREW REPORTED AFTER STARTING APU & WAITING 3 MINUTES SELECTED PACK 1 & 2 ON THEY NOTICED A BURNING ODOR THROUGHOUT AIRCRAFT.  FOUND COCKPIT TEMPERATURE CONTROL INOPERATIVE.  REMOVED AND REPLACED THE COCKPIT AMBIENT TEMPERATURE SENSOR IAW EMB AMM 21-60-02. THE OPERATIONAL CHECK WAS GOOD
